# SDR DALA2024071707224

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 14,827 hours, 1,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 DOOR 4L ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICE DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6166002)
